[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: Low blood sugars with antibiotics

Yes, I've been having the same problem with my antibiotics.  I had surgery 
done on my toes last Tuesday, and I've been taking Clindamycin as the 
antibiotic and Vicodin as the painkiller.  The first few days I did not 
bolus more than 6 units per day.  I have to eat something every 4 hrs when I 
take the Vicodin, so I know that I am definitely eating more than 60 g. of 
carb.  The second day I was in bed, I bolused for something I ate, as usual, 
and wound up at 35 half an hour later, unable to move!  My sugars for the 
first few days have not been over the low hundreds.  Now my sugars are 
working their way back up, and I bolus accordingly, but I'm also taking less 
Vicodin.  So, for some reason, I'm thinking it's the Vicodin that was 
affecting my sugars.  Just a guess.  Kelly

>Jenna's had to take antibiotics for a sinus infection a couple of times.
>I've noticed that while she's on the antibiotics, her sugar will run lower
>than average.  After she's run high because of the infection, the drop will
>be very quick - really before the infection has time to clear.  I've
>particularly noticed this with Amoxicillin.  Anyone else notice this?

Get Your Private, Free Email at http://www.hotmail.com

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml